# SDR GUUA93957032510A

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 29,976 hours, 38,947 cycles
- Engine: Pwa PT6*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT WING T/E TOP SURFACE HAS CORROSION AT WS 223.48.  CUT OUT CORRODED SECTION OF RT WING T/E AT WS 223.48 AND INSTALLED EXTERNAL DOUBLER REPAIR.
